# SDR UALA2013012100328

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 70,621 hours, 25,940 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EXT LIGHT TEST FOUND DOORS 2R AND 4L EXIT LIGHTS INOPERATIVE.  ACCOMPLISHED EMERGENCY LIGHT TEST, EXIT LIGHTS AT DOOR 2R AND 4L OP NORMAL.
